I'm not going to be of much help to you, Retired Mom, as I have no solutions to suggest to you.
I just wanted you to know that I had epidural steroid injections in my lower back. I thought that I had had excruciating pain prior to the injections; but, boy, after I had them, I was having double the amount of pain. The doctor who gave them to me told me to NEVER have them again. I don't believe that he gave me any reason for his remark. He, by the way, gave me about
five injections. It was the one he gave me in which he injected the steroid directly into the most affected area that created the REALLY severe pain. The increased pain lasted for about
two weeks and then resolved itself.
...all to say: Maybe you, like I, just can't handle them, (for unknown reasons). Perhaps your body/my body cannot accept the steroid medication.
I have read your signature. Goodness gracious, Retired Mom, you must be in pain all of the time! I am so very sorry! It hurts just to read about
all of your diagnoses.
I do hope that your husband recuperates quickly. I hope that your aunt, as well, recuperates quickly. You, most certainly, have had a lot of stress in your life recently. I am, for this, so very sorry.
I, most sincerely, wish you all the best. May you keep finding and using the inner strength that you possess and use.
EDITED: Commonly reported side effects, conditions, and hospitalizations associated with Trigger Point Injections
Injection site pain 10
Pain worsened 4
Muscle spasms in neck and shoulders 2
Needle anxiety 2
brian fog if a nerve was hit. 1
internal pain and discomfort 1
Nerve pain (neuralgia) 1
pain relief in hips and thighs 1
Night cramps in legs and feet 1
Pain in hips 1
Post Edited (TwoDimes) : 6/2/2012 4:09:59 PM (GMT-6)